# SDR CALA9801589

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: L, P
- Precautionary procedure: L

## Discrepancy

NO NOSE GEAR INDICATION WAS RECEIVED WHEN GEAR WAS EXTENDED ON APPROACH.  A GO-AROUND WAS INITIATED AND THE NOSE GEAR LIGHTS DID NOT TEST.  THE NOSE GEAR INDICATOR LIGHT BULBS WERE REPLACED AND TESTED GOOD.  GOOD INDICATIONS WERE RECEIVED WITH GEAR EXTENDED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.
